# SDR MALA060288

- Difficulty date: April 28, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- Aircraft time: 21,205 hours, 23,535 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL CONTACT DAMAGE ON RIGHT HORIZONTAL STABILIZER CAUSED DENT IN UPPER ALUMINUM SKIN AT HS 38.58, .022 INCH DEEP AND 1.0 INCH DIAMETER.  LOCATED 6.5 INCHES FORWARD OF ELEVATOR LEADING EDGE.  DAMAGE REPAIRED WITH BONDED DOUBLER IAW SAAB SRM SECTION SRM SECTION 55-10-10 AND MESABA EOS55017.
